# SDR UALA2011083104687

- Difficulty date: August 27, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 57,657 hours, 21,532 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE LAV - CRG DET ECAM.  NO TIME DENMM.  REPLACED LAV 'F' SMOKE DETECTOR, ALL TESTS PASS.
